New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

melindazcrew6
Regular Member


Date Joined Nov 2009
Total Posts : 32
   Posted 11/20/2009 10:42 AM (GMT -6)   
I have been on zoloft for three weeks and they have eased me up to 50mg. I am suppose to up my dose to 100mg tonight. My question is will I have side affects like I did when I started the meds?? More Anxiety ect... Would someone who has been threw this share your story . Thanks so much in advance !! eyes

Barbz
Veteran Member


Date Joined Jun 2005
Total Posts : 856
   Posted 11/20/2009 2:37 PM (GMT -6)   
Depending on how long you have taken the zoloft it should not be as bad as it was when you first started to take it. How are you doing on the 50mg?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, May 25, 2017 12:35 PM (GMT -6)
There are a total of 2,814,952 posts in 309,060 threads.
View Active Threads


Who's Online
This forum has 151556 registered members. Please welcome our newest member, robertopars.
453 Guest(s), 11 Registered Member(s) are currently online.  Details
eliramon, Gemlin, tickbite666, getting by, PamSmith, SharonZ, TroubledTurds, Canaveral, Davidh86, Tall Allen, Lanie G


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer